≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Nat Carb Adverse Reactions

Hello,
I was given Nat Carb by a homeopath on Feb. 14 th, 2017. My complaints were of nerve pain post filler injection.
I went to a homeopath who is also an MD, with the hope that he would treat this from a medical perspective as well. However, this was far from the case.
I specifically told him that I was functional when my metabolism is slower, and it turns out that, he gave me a homeopathic remedy that accelerates the metabolic rate. Since then, my heart rate is accelerated (sometimes over 100 bpm),and my blood pressure is very high. Some days I don't even know if I will make it through the night. I am not functional on any level, whereas, I was fully functional before.
This doctor gave me about the equivalent of two teaspoons of small sand like granules of nat carb, followed by two pellet sized doses every day for 7 days (I took it for five days), at what he claims to be 30C.
I have consulted with another homeopath and he suggested I drink coffee (unfortunately, I can only drink decaf), and rub some Vicks(because it contains camphor) to help antidote.
He also suggested I take mercunius sol 12c, 2 pellets (2 weeks), followed by phosphorous 12C , 2 pellets 12C for two weeks.
Any suggestions?
To be perfectly honest, I'm terrified of taking more homeopathic remedies.
I've taken it before at much smaller doses for allergies (cured my allergies with 3 pellets) and rhus tox for poison ivy(3 pellets/ 3 times a day) with good results.
As a side note, I do get some relief from rubbing Vicks, and drinking coffee (even if it is decaf). However, at times it seems these two combinations cancel each other out.
Any help or suggestions would be much appreciated.
Thank You
 
  xeniax70 on 2017-03-31
This is just a forum. Assume posts are not from medical professionals.

I am sorry you are having such problems. Some people are very sensitive to remedies & need special care. To sort out homeopathic problems - thankfully rare - it is most advisable to use homeopathy rather than resort to other methods which are likely to complicate matters, and maybe cause "suppression" making things worse.

Highly sensitive patients need a very good homeopath who can be certain of diagnosis & prescription, and may then use the lowest potencies & the highest, such as LM potencies (which have a reputation of not causing bad reactions in such cases). Repeating remedies (at the same potency)can make matters worse.

Firstly I should say that the antidotes to Nat C are known, and are indeed abchomeopathy.com/r.php/Camph ; and another remedy abchomeopathy.com/r.php/Nit-s-d
[ sorry, I can't get those links to work. Camph & Nit-s-d ]


I would recommend 6x potency of either should help, if indeed the nat-c is the cause of the current problem.

I am inclined towards nit-s-d, the nit group being related to cardiac weakness and may relieve palpitations (and this remedy also antidotes camph).

Camphor on the other hand will act to antidote most remedies,and is sometimes used to restart treatment which has gone astray. It is however, a heart stimulant.

Strong coffee is another common antidote, but not relevant here (and is another heart stimulant).

I wonder why nat-c might cause these problems (do you have a reference for it increasing metabolic rate?) You will see that Nat-c is also used to treat "chest; heart; palpitations"; - so it seems strange that it should act in the way it seems to have done, but it is not inconceivable that it is simply the wrong prescription in your case.

Nat-c does cover "mouth; teeth; pain;" (under Mouth), and looks as if it was carefully chosen, not just from a list of 'best remedies for'. It would apply where the patient is averse to open air, & exercise, badly affected by noise, music, and certain foods.

For the immediate acute problem of hypertension I would suggest using allium cepa (red onion) in tincture, twenty drops in warm water sipped. This is a herbal remedy within the purview of homeopathy.It should bring down the b.p. short term, but I would not recommend carrying on with it for any length of time. Beetroot juice (unsweetened!) is another short-term herbal remedy but note is has a lot of natural beet sugar.

Perhaps it is understandable, but I feel you should really have gone straight back to your original prescriber, who (should) already know your case, and should be in the best position to correct matters. Hopping from one to another is not generally recommended (there's a remedy for that!), since it doesn't lead to good outcomes. It's perfectly justifiable if you have come to the end of a line with a particular homeopath, mind, but not simply from impatience.
[message edited by WLaChenal on Sun, 02 Apr 2017 10:56:32 UTC]
[message edited by WLaChenal on Sun, 02 Apr 2017 10:59:45 UTC]
[message edited by WLaChenal on Sun, 02 Apr 2017 11:02:42 UTC]
[message edited by WLaChenal on Sun, 02 Apr 2017 11:04:34 UTC]
 
WLaChenal 3 years ago
Thank you for your response.

Unfortunately, you are confirming some of my fears when you mentioned that suppressing the symptoms may make it worse.

When I went to see the homeopath, I had general inflammation from inflammatory substances in the cosmetic filler. I do believe those substances to be lodged in my fat cells, and from what I've read it can take years to clear out of the body.

However, I only felt the inflammation when I lost weight and felt no symptoms when I weighed more.

After taking the Nat C, this has essentially flipped. As I gain weight I feel worse and better when I lose it. Last month it almost seemed as if the effects of the nat C started wearing off and I started feeling some of the inflammation again (which I was very happy about). However, the next day, it's as if my body reacted by restrenghtening the effects of the Nat C. And, I started feeling terrible again.

I feel like my body is stuck in some kind of loop, which it will not get out of. My heart rate is even faster than before.

Today, I took anxiety medicine, because my heart was really pinching and I just couldn't take the pain anymore. I felt much better instantly, and am still feeling better right now. But, I'm nervous about you mentioning that:" it is most advisable to use homeopathy rather than resort to other methods which are likely to complicate matters, and maybe cause "suppression" making things worse. "

As for going to the original homeopath, that is unfortunately not a possibility. He was reluctant to tell me what he was prescribing, and never mentioned the potency. Once I had complications I was being given the run around by his secretary, and it took weeks to find out what potency he gave me (which I still don't know to be true). The homeopath never made an attempt to contact me. That's why I ended up seeing another one.

As for the Nit-s-d, I can't find it online. I have forwarded your response to the homeopath I am currently seeing.

What do you think of merc sol for heart palpitations?

With regard to the weight loss. It seems to occur as I go on a high carb diet, but when I start eating protein I gain weight uncontrollably. These were symptoms I've had before, but NEVER to the extent that I have now. This all makes it extremely difficult to maintain any balance.
 
xeniax70 3 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.